MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON CR FEM COMP #7 R-CEM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON CR FEM COMP #7 R-CEM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5510F702
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Pain (1994); Inadequate Osseointegration (2646)
Date of Event 08/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.H3 other text : device remains implanted.
 
Event or Problem Description
As described by patient: "can the lower part of the triathlon come loose in the bone? mine appears to be lose.Going for x-rays".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Reported event: an event regarding loosening involving a triathlon femoral component was reported.The event was not confirmed.Method & results: -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device remains implanted.-clinician review: a review of the provided medical records by a clinical consultant indicated: "the x-rays of the knee show a press fit tka in anatomic position with pristine interfaces there is no evidence of mechanical complication of the knee.Right hip x-rays show evidence of mild to moderate osteoarthritis.No evidence of loss of fixation or mechanical complication is identified in the documentation provided." -product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient is experiencing pain due to loosening of triathlon components.A review of the provided medical records by a clinical consultant indicated: "the x-rays of the knee show a press fit tka in anatomic position with pristine interfaces there is no evidence of mechanical complication of the knee.Right hip x-rays show evidence of mild to moderate osteoarthritis.No evidence of loss of fixation or mechanical complication is identified in the documentation provided." no further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.The following devices were also listed in this report: device name#triathlon asymmetric x3 patella; cat#5551-g-320-e ; lot#159d.Device name#triathlon prim tib bplate cemented sz 6; cat#5520-b-600 ; lot#l4h3hb.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.

Brand Name
TRIATHLON CR FEM COMP #7 R-CEM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NJ NA
EI   NA
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key18299668
Report Number0002249697-2023-01528
Device Sequence Number3225927
Product Code MBH
UDI-Device Identifier07613327040357
UDI-Public07613327040357
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5510F702
Device Lot NumberTAA2P
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/28/2023
Supplement Date Received by Manufacturer02/28/2024
Initial Report FDA Received Date12/11/2023
Supplement Report FDA Received Date03/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexMale
Patient Weight80 KG